# SDR AALA202206066913

- Difficulty date: June 3, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N200NV
- Make and model: Boeing 737
- Aircraft serial: 33341
- Aircraft time: 16,263 hours, 6,695 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D DOOR LOCK STICKS. CLEANED AND LUBRICATED DOOR LOCK ASSEMBLY PER CMM 25-40-64. OPERATIONAL CHECK GOOD.
